# SDR COEA2018121010903

- Difficulty date: December 10, 2018
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,831 hours, 35,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: PERMANENT REPAIR OF RT FRAME 23A LOWER FLANGE. REPAIR PER SRAS CETS-195/17...11036 ISSUE B.
